# SDR RAIA201012300001

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 16,212 hours, 15,150 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT THE FLIGHT CREW REPORTED THE EMERGENCY LIGHT AT 18A INOP.  MAINTENANCE INSPECTED AND RE-SEATED THE CONNECTOR.  SYSTEM OPS CHECKED GOOD.
